# SDR UALA2010122704718

- Difficulty date: December 26, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 36,769 hours, 4,479 cycles
- Engine: Pwa PW4090
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: ELM80242
- Part serial: E24990
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REFUSAL HISTORY OF P210 ELMS PANEL STATUS MESSAGES. REPLACED ELMS 210 CARD M244033A, CKS OK.
